# SDR SWIA2020020348094

- Difficulty date: December 9, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUT-OUT HAS CORROSION AT LOWER AFT CORNER BY DRAIN HOLE   (C-CHECK) RO 1/28/2020   REPAIRED LOWER AFT CORNER OF PASSENGER DOOR CUT-OUT IAW BOMBA REO.
